# SDR SWAA2021111528656

- Difficulty date: October 9, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737*
- Aircraft serial: 29850
- Aircraft time: 74,896 hours, 43,938 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTERNAL SKIN LOCATED SLAT 4 AT LEVEL SLAT STATION 85.19 AT LT WING ; 2021-461488 / [01] REMOVED ACCESS PANEL 522DB AND FLEX SKIN LOC SLAT 4 AT LEVEL SLAT STATION 85.19 LT WING IAW B737-700 SRM 51-40-02 AND PERFORMED VISUAL INSPECTION AND NOT FOUND DAMAGE; [25] INSTALLED REPAIR WASHERS LOC.REPAIR AREA EXTERNAL SKIN SLAT 4 AT LEVEL SLAT STATION 85.19 AT LT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8; [26] OK TO INSTALL REPAIR PARTS: [1]DOUBLER; [2]FILLER AND FASTENERS LOC. EXTERNAL SKIN SLAT 4 AT,NG,NRC,2021-11-08 02:09:17,22Y,Y,MX,0,0,,CRACK EXTERNAL SKIN LOCATED SLAT 4 AT LEVEL SLAT STATION 85.19 AT LT WING ; 2021-461488"
